My husband was diagnosed with arrhythmia and given Amioderone 200 mg twice a day . He was taking it since/ // April 24 /for 2 weeks/ and became extremely week /barely can get to the bathroom/ and desoriented. His cardiologist claims that it is not side effect from this medication. My husband didn 't take the medication since yesterday evening and it appears to me, that he is doing little better today. The cardiologist wants him to take half amount of it since now on. We saw his internist today, he doesn't now for now what it is, but had us sent to blood test to check potassium levels. My husband has diabetes a takes many medications. What shall we do?
Amiodarone usually doesn't cause symptoms like that. Amiodarone 200 mg once per day is a good dose for long term treatments of atrial and ventricular arrhythmias. there are sometimes other choices, but deciding what those choices are can be complicated.
You probably need to talk to your doctor to make sure that they are ok with you continuing the medication. Risk benefit decision about medications can be complicated. It sounds like this might be a complicated decision.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.